Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the conjugate of bounded functions


Author: S. K. Pichorides
Journal: Bull. Amer. Math. Soc. 81 (1975), 143-144
MSC (1970): Primary 42A40, 44A15
DOI: https://doi.org/10.1090/S0002-9904-1975-13675-5
MathSciNet review: 0352856
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Y. Katznelson, An introduction to harmonic analysis, Wiley, New York, 1968. MR 40 #1734. MR 248482
  • 2. E. Stein and G. Weiss, An extension of a theorem of Marcinkiewicz and some of its applications, J. Math. Mech. 8 (1959), 263-284. MR 21 #5888. MR 107163
  • 3. A. Zygmund, Trigonometric series, 2nd ed., Cambridge Univ. Press, New York, 1968. MR 38 #4882. MR 236587

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 42A40, 44A15

Retrieve articles in all journals with MSC (1970): 42A40, 44A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13675-5

American Mathematical Society